On the Classification of Fiber Spaces.

Guy Allaud

Mathematische Zeitschrift (1966)

  • Volume: 92, page 110-125
  • ISSN: 0025-5874; 1432-1823

How to cite


Allaud, Guy. "On the Classification of Fiber Spaces.." Mathematische Zeitschrift 92 (1966): 110-125. <http://eudml.org/doc/170540>.

author = {Allaud, Guy},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {110-125},
title = {On the Classification of Fiber Spaces.},
url = {http://eudml.org/doc/170540},
volume = {92},
year = {1966},

AU - Allaud, Guy
TI - On the Classification of Fiber Spaces.
JO - Mathematische Zeitschrift
PY - 1966
VL - 92
SP - 110
EP - 125
KW - topology
UR - http://eudml.org/doc/170540
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.